Review Article
PDF EndNote BibTex RIS Cite

Year 2021, Volume 4, Issue 2, 53 - 59, 31.12.2021
https://doi.org/10.53508/ijiam.1036022

Abstract

References

  • Achache, M., Roumili, H., Keraghel, A.: A numerical study of an infeasible primal-dual path-following algorithm for linear programming. Applied Mathematics and Computation (186)(2), 1472--1479 (2007)
  • Cottle, R.W., Pang, J.S., and Stone, R.E.: The Linear Complementarity Problem. Academic Press, San Diego (1992)
  • Wright, S.J.: Primal-Dual Interior Point Methods. SIAM, Philadelphia, USA (1997)

An Infeasible Interior-point Algorithm for Monotone Linear Complementarity Problems

Year 2021, Volume 4, Issue 2, 53 - 59, 31.12.2021
https://doi.org/10.53508/ijiam.1036022

Abstract

In this study, we implement a variant of infeasible interior-point algorithm for solving monotone linear complementarity problems (LCP). We first reformulate the monotone LCP as an minimization problem. Then a descent iterative method is applied to the latter. The descent direction is computed via the Newton method. However, for maintaining the positivity of iterates, a novel and efficient strategy is proposed. Some numerical results are reported to show the efficiency of our proposed approach.

References

  • Achache, M., Roumili, H., Keraghel, A.: A numerical study of an infeasible primal-dual path-following algorithm for linear programming. Applied Mathematics and Computation (186)(2), 1472--1479 (2007)
  • Cottle, R.W., Pang, J.S., and Stone, R.E.: The Linear Complementarity Problem. Academic Press, San Diego (1992)
  • Wright, S.J.: Primal-Dual Interior Point Methods. SIAM, Philadelphia, USA (1997)

Details

Primary Language English
Subjects Mathematics, Applied
Journal Section Articles
Authors

Welid GRİMES> (Primary Author)
University Ferhat Abbas Sétif 1 , Sétif 19000, Algeria
Algeria


Mohamed ACHACHE This is me
university Ferhat Abbas Sétif 1
Algeria

Publication Date December 31, 2021
Published in Issue Year 2021, Volume 4, Issue 2

Cite

Bibtex @review article { ijiam1036022, journal = {International Journal of Informatics and Applied Mathematics}, eissn = {2667-6990}, address = {}, publisher = {International Society of Academicians}, year = {2021}, volume = {4}, number = {2}, pages = {53 - 59}, doi = {10.53508/ijiam.1036022}, title = {An Infeasible Interior-point Algorithm for Monotone Linear Complementarity Problems}, key = {cite}, author = {Grimes, Welid and Achache, Mohamed} }
APA Grimes, W. & Achache, M. (2021). An Infeasible Interior-point Algorithm for Monotone Linear Complementarity Problems . International Journal of Informatics and Applied Mathematics , 4 (2) , 53-59 . DOI: 10.53508/ijiam.1036022
MLA Grimes, W. , Achache, M. "An Infeasible Interior-point Algorithm for Monotone Linear Complementarity Problems" . International Journal of Informatics and Applied Mathematics 4 (2021 ): 53-59 <https://dergipark.org.tr/en/pub/ijiam/issue/68183/1036022>
Chicago Grimes, W. , Achache, M. "An Infeasible Interior-point Algorithm for Monotone Linear Complementarity Problems". International Journal of Informatics and Applied Mathematics 4 (2021 ): 53-59
RIS TY - JOUR T1 - An Infeasible Interior-point Algorithm for Monotone Linear Complementarity Problems AU - WelidGrimes, MohamedAchache Y1 - 2021 PY - 2021 N1 - doi: 10.53508/ijiam.1036022 DO - 10.53508/ijiam.1036022 T2 - International Journal of Informatics and Applied Mathematics JF - Journal JO - JOR SP - 53 EP - 59 VL - 4 IS - 2 SN - -2667-6990 M3 - doi: 10.53508/ijiam.1036022 UR - https://doi.org/10.53508/ijiam.1036022 Y2 - 2022 ER -
EndNote %0 International Journal of Informatics and Applied Mathematics An Infeasible Interior-point Algorithm for Monotone Linear Complementarity Problems %A Welid Grimes , Mohamed Achache %T An Infeasible Interior-point Algorithm for Monotone Linear Complementarity Problems %D 2021 %J International Journal of Informatics and Applied Mathematics %P -2667-6990 %V 4 %N 2 %R doi: 10.53508/ijiam.1036022 %U 10.53508/ijiam.1036022
ISNAD Grimes, Welid , Achache, Mohamed . "An Infeasible Interior-point Algorithm for Monotone Linear Complementarity Problems". International Journal of Informatics and Applied Mathematics 4 / 2 (December 2021): 53-59 . https://doi.org/10.53508/ijiam.1036022
AMA Grimes W. , Achache M. An Infeasible Interior-point Algorithm for Monotone Linear Complementarity Problems. IJIAM. 2021; 4(2): 53-59.
Vancouver Grimes W. , Achache M. An Infeasible Interior-point Algorithm for Monotone Linear Complementarity Problems. International Journal of Informatics and Applied Mathematics. 2021; 4(2): 53-59.
IEEE W. Grimes and M. Achache , "An Infeasible Interior-point Algorithm for Monotone Linear Complementarity Problems", International Journal of Informatics and Applied Mathematics, vol. 4, no. 2, pp. 53-59, Dec. 2021, doi:10.53508/ijiam.1036022

International Journal of Informatics and Applied Mathematics